Physics Letters B (May 2018)

Perturbative Yang–Mills theory without Faddeev–Popov ghost fields

  • Helmuth Huffel,
  • Danijel Markovic

DOI
https://doi.org/10.1016/j.physletb.2018.03.030
Journal volume & issue
Vol. 780
pp. 418 – 421

Abstract

Read online

A modified Faddeev–Popov path integral density for the quantization of Yang–Mills theory in the Feynman gauge is discussed, where contributions of the Faddeev–Popov ghost fields are replaced by multi-point gauge field interactions. An explicit calculation to O(g2) shows the equivalence of the usual Faddeev–Popov scheme and its modified version.